# SDR 95ZZZZ124

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722093145
- Condition: Cracked
- Location: Fs 159.24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION IN MSP, FOUND THE LEFT LOWER BELT FRAME P/N 27-22093-145 AT FS 159.24 TO BE CRACKED AT THE LOWER CORNER CUTOUT RADIUS.  COMPLETED REPAIR TO THE LOWER BELT FRAME IAW THE FAIRCHILD SRM AND FAIRCHILD ARP 53-20-9148 REV A.  (Z)
